# SDR YENA2024053100800

- Difficulty date: May 30, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N4048J
- Make and model: Airbus A321-271N
- Aircraft serial: 10446
- Aircraft time: 10,472 hours, 1,535 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Loop B
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT#44, LGW-JFK. (ETOPS) FIRE LOOP B FAULT ECAM FLASHING FOR 3 SECONDS AND THEN GOES AWAY CAME IN TWICE 10 MINUTES APART APPROXIMATELY 45 MIN PRIOR TO LANDING ECAM DID NO RE-APPEAR AFTER THE SECOND INSTANCE.  REMOVED AND REPLACED FIRE LOOP IAW AMM 26-12-17.
